# SDR DALA2021040902107

- Difficulty date: April 6, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N319DN
- Make and model: Airbus A321-211
- Aircraft serial: 7479
- Aircraft time: 11,532 hours, 5,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 34c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

34C SEAT MOUNTED EMERG FLOOR PROXIMITY LT BROKEN. SEAT 34C EMERG LT INOP. FWD TO MEL. PLACARDS INSTALLED. (SECURED TO SEAT NEEDS HOUSING). CORRECTIVE ACTION: REMOVED AND REPLACED SEAT MOUNTED LIGHT SHROUD PER A321 AMM 33 51. OPS CK GOOD, PLACARDS REMOVED. AC OK FOR SVC. (LP# 7183346)
